# SDR FDEA201110174552

- Difficulty date: October 17, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 27,800 hours, 18,625 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corroded
- Location: Bs 990-1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN JUST OTBD OF STRINGER 28L FROM 990 TO 1030.  CUTOUT AREA OUT OF LIMITS ON FUSELAGE SKIN DIMENSION 2.5 INCHES BY 1.8750 ", FABRICATED REPAIR DOUBLER FROM 2024T3 .080, DIM 11.3750" BY 9.3750 " IAW SRM 53-30-2, FIG 2 AND 53-30-3, FIG 1. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 53-30-3, FIG 1.
